بحث
 |  Sign in

 



Guidelines_English_Final

الموقع العربي

 البحوث المنشورة

   

1.      F. B. JAMJOOM and N. ZAHEER, "A Coincidence Theorem For Symmetic Multilinear Forms", J. Math. Anal.Appl. 129(1988), 171-190.

2.      F. B. JAMJOOM and N. ZAHEER, "On Hormander Ratio Theorem", Proc. Amer. Math. Soc., 102(1988), 311-316.

3.      F. B. JAMJOOM, "The Connection Between The Universal Enveloping C*-algebra And The Universal Enveloping Von Neumann Algebra Of A JW-algebra", Math. Proc. Camb. Phil. Soc. 112 (1992), 575-579.

4.      F. B. JAMJOOM, "Nuclear JC-algebras And Tensor Products Of Types", Internat. J. Math. & Math. Sci.(16), 4 (1993), 717-724.

5.       F. B. JAMJOOM, "On The Tensor Products of JC-algebras", Quart. J. Math. Oxford (2), 45 (1994), 77-90.

6.       F. B. JAMJOOM, "On The Tensor Products Of Simple JC-algebras", Michigan Math. J. 41 (1994), 289-295.

7.       F. B. JAMJOOM, "On The Tensor Products Of JW-algebras", Can. J. Math., Vol. 47(4), 1995, 786-800.

8.      F. B. JAMJOOM, "States Of The Tensor Products Of JC-algebras", J. Instit. Math & Comp.Sc. (Comp. Sc.Ser.), (4), 2(1995), 137-141.

9.      F. B. JAMJOOM, "Infinite Tensor Products Of JC-algebras", J. Natural Geometry, 11(1997), 131-138.

10.  F. B. JAMJOOM, "On The Biduals Of The JC-Tensor Products", J. Natural Geometry, (1998), 77-86.

11.  F. B. JAMJOOM, "On The Universal Enveloping Von Neumann Algebra Of An Atomic JW-Algebra", J. Natural Geometry, 13(1998), 19-126.

12.  BAJUNID, F. B. JAMJOOM and N. ZAHEER, " A Generalization Of Walsh's Two-Circle Theorem to Vector Spaces", J. Math. Analy. & App., 210 (1997), 459-471.

13.  BAJUNID, F. B. JAMJOOM and N. ZAHEER, " On A Theorem Of Marden With Applications", Pan American Journal 8 (1998), 101-114.

14.  F. B. JAMJOOM, "The Ideals Of The Tensor Products Of JC-algebras", J. Instit. Math. & Comp. Sci., Vol. 10, No. 1 (1999), 51-54.

15.  BAJUNID, F. B. JAMJOOM and N. ZAHEER, "Lucas Theorem for Generalized Pseudo-Derivatives Of Abstract Polynomials", Arab J. Math. Sc., (1999), 33-49.

16.  F. B. H. JAMJOOM, " On The Tensor Products of Scattered JC-algebras", Math. Sci. Res. Hot-Line (5),4 (2000), 19-33.

17.  F. B. JAMJOOM, I. BAJUNID and N. ZAHEER, " Some Results On Algebra-Valued Pseudo Derivatives ", J. Natural Geometry, 20(2001), 57-76.

18.  F. B. H. JAMJOOM and H. Al-Jebreen, "On The Spectrum Of The Tensor Products Of JC-algebras", Arab J. Math. Sc., (7), 2(2001), 11-27.

19.  H. Al-Jebreen, F. B. H. JAMJOOM and D. Yost, "Colocality and Twisted Sums", J. Math. Analy. & App., 323, No. 2 (2006), 864-875.

20.  F. B. H. JAMJOOM, “Injective JW-algebras”, Kyungpook Math. J. 47(2007), 267-276.

21.  F. B. H. JAMJOOM and H. Al-JEBREEN, "On Twisted Sums Of Banach Spaces”, Far East Journal of Mathematical Sciences (FJMS), 26(1) (2007), 169-184.

22.  F. B. H. Jamjoom and H. Al-Jebreen, “Locally and colocally factorable Banach Spaces”, Math. J. Okayama Univ. 51 (2009), 159-176 . 

23. F.BB. H. JAMJOOM, "On the tensor products of maximal abelian JW-algebras”, International Journal of Mathematics and Mathematical Sciences (IJMMS),
Volume 2009 (2009).

King Saud University. All rights reserved, 2007 | Disclaimer |   CiteSeerx

التخطي إلى المحتوى الأساسي